SIGN UP

Flu jab side effects

Avatar Image
puternut | 22:18 Mon 19th Oct 2009 | Health & Fitness
1 Answers
As a diabetic (I have been given the flu-jab 9 days ago.

I have been having this jab for a number of years, as I am non-insulin diabetic and never had any real side effects. Until now.

Yesterday & today I have been feeling 'flu-ey', nothing too heavy but a blocked nose and difficulty breathing when lying down.

Do you think I can still put this down as side effects after 9 days? Or is it too long?

Am concerened as there is plain colds & flu about at this time of year. Even a mimimal chance of threat of swine flu

Answers

Only 1 answerrss feed

Best Answer

No best answer has yet been selected by puternut. Once a best answer has been selected, it will be shown here.

For more on marking an answer as the "Best Answer", please visit our FAQ.
It is unlikely to be related to the flu-jab.

Dose yourself up with Panadol and stay in bed for the day.

Watch the shortness of breath doesn't get worse and keep a check on your urine for sugar levels rising.

Only 1 answerrss feed

Do you know the answer?

Flu jab side effects

Answer Question >>